# SDR CALA2016042295287

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 69,217 hours, 7,802 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LUMINESCENT EMER EXIT LIGHT INOPERATIVE, E ZONE RT FWD SEATS.  CHANGED BATTERY IAW MM 33-51-04-002-017 & MM 33-51-04-402-023.  OPERATIONS CHECKED GOOD.
